I was on anti tb drugs for 6 months for a silent lymph node in my chest assumed
to be tb.now since the treatment and uptill now I have had horrible problems in my body.they progressed during treatment and are still there 3 months after finishing my treatment.I get twitches ESP behind my calf muscles and above my knees on standing still,pain in my calf muscles left or right sometimes and buzzing sensations in my Feet and hands sometimes.also at times me upper arms feel shaky too.I've had a normal nerve conduction test and all my bloods are normal.I was on pyridoxine for six months with my treatment aswell and tried vit d and calcium supplements for a long time too but I'm not gettig better.some doctors think it might be related to the drugs I took while somethig it must me something else.I have an MRI next month but that is a long wait.iam dying with depression and worry.my life is in wrecks.I want to get better.ian
so uncofortable with these symptoms.I feel weird in my legs.there is no weakness but they feel weird and sometimes like they will fail me vthough I have no apparent loss of strength.please can anybody bring me out of this he'll.Ian only 29 and have a little kid.God
plz make me better.ian stuck in health problems.my
lymph node was only discovered incidently it wasn't causing me any prbs.I I've gtten sick since the treatments for a phantom lymph node.my life is shattered.I sometimes think ab walking into the sea and dying to end this pain..I have had lots of emotional traumas in life before I think i didn't deserve a physcial trauma now :-(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.